Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Bled for a day after termination, started getting signs of thrush. Fitted mirena, having heavier discharge. Infection ?

I had a termination two weeks ago today , I only bled for a day , I have had some cramping as expected , about 5 days ago I started to get the signs of thrush, I had the mirena coil fitted at the time of the termination , its my third mirena coil in 11 years, now today I am getting a heavier blood tinged discharged , and am a litttle worried , I had doxycycline after the procedure . Could this be a sign of infection ?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. It could be due to RETAINED PRODUCTC OF CONCEPTION, kindly get a scan to rule out this. or else you might require another course of antibiotics.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor